# SDR IPXA2020072258090

- Difficulty date: July 22, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: ARC05532
- Condition: Cracked
- Location: Lt Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  LT OTBD FLAP, INBD HINGE FAIRING TEE ANGLE CRACKED AT THE INBD SIDE.  REMOVED AND REPLACED THE TEE ANGLE IAW SRM 51-35-01, AND 51-33-01. MINOR.
